Quarterly journal published in SPbPU
and edited by prof. Peter Zegzhda
Peter the Great St. Petersburg Polytechnic University
Institute of computer sciences and technologies
information security of computer systems
Information Security Problems. Computer Systems
Published since 1999.
ISSN 2071-8217
NEW REGULAR SLIDING WINDOW ALGORITHMS FOR ELLIPTIC CURVE SCALAR POINT MULTIPLICATION

Shenets N. N, Petushkov A. S.

Annotation: Simple side-channel attacks on the implementation of elliptic curve scalar point multiplication algorithms are considered. New regular sliding window algorithms for calculating multiple points are proposed. Their optimal parameters are evaluated. The efficiency of the proposed algorithms is investigated.
Keywords: side-channel attack, elliptic curve scalar point multiplication, regular algorithm, sliding window algorithm.
Pages 86-95